# SDR AT0100108

- Difficulty date: March 6, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN AFT CARGO DOOR BS 937-959R.  FABRICATED AND INSTALLED REPAIR IAW DC9 SRM 53-04 FIG 12C.
